Journal of Mathematics of Kyoto University

Non commutative algebraic spaces of finite type over Dedekind domains

Yoshifumi Tsuchimoto

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 3 (2006), 553-582.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250281749

Digital Object Identifier
doi:10.1215/kjm/1250281749

Mathematical Reviews number (MathSciNet)
MR2311359

Zentralblatt MATH identifier
1143.14004

Subjects
Primary: 14A22: Noncommutative algebraic geometry [See also 16S38]
Secondary: 17B35: Universal enveloping (super)algebras [See also 16S30]

Citation

Tsuchimoto, Yoshifumi. Non commutative algebraic spaces of finite type over Dedekind domains. J. Math. Kyoto Univ. 46 (2006), no. 3, 553--582. doi:10.1215/kjm/1250281749. https://projecteuclid.org/euclid.kjm/1250281749


Export citation